# SDR IXXA0300013O

- Difficulty date: February 6, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 89,229 hours, 28,916 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Control Valve
- Condition: Failed
- Location: Mlg Door
- Part time: 89,229 hours, 28,916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF CREW NOTED DOORS NOT LATCHED LIGHT ILLUMINATED.  CREW CYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  AFTER APPROX 30 MINUTES LIGHT EXTINGUISHED.  AFTER AN UNEVENTFUL LANDING IN BFI MAINTENANCE INSPECTED SYSTEM AND DETERMINED PROBLEM IS INDICATION ONLY.  ALL WORK PERFORMED PER APPLICABLE MANUALS.  ITEM WAS DEFERRED UNDER MEL AND AIRCRAFT RETURNED TO SERVICE.  IN ORDER TO CLEAR THIS MEL ITEM MAINTENANCE REMOVED AND REPLACED THE RT MLG DOOR ACTUATOR CONTROL VALVE.  AFTER NUMEROUS OPERATIONAL CHECKS IT WAS DETERMINED THIS ITEM IS CORRECTED.  ALL WORK COMPLETED PER APPLICABLE MANUALS, MEL ITEM CLEARED AND AIRCRAFT RETURNED TO SERVICE.
